# SDR HEEA954413

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 214175421103
- Condition: Wrong Part
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIR DATA COMPUTER IS NOT FAA APPROVED.  PART RECEIVED INSTALLED ON AIRCRAFT ON 2-1-95.  (PREVIOUS AIRCRAFT NUMBER WAS VH-LHQ)
